# SDR SWAA2022020890925

- Difficulty date: January 8, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** AT AFT CARGO BAY SHIELD BS 767 TO 787 RBL 23 / UPPON FURTHER INVESTIGATION; NO ALLOWABLE DAMAGE WAS FOUND FOR ACB SHIELD AT B.S. 767-787 RBL 23. REMOVED AND REPLACED SHIELD; REMOVED AND REINSTALLED INERCOSTAL IAW. SRM 57-40-02-0G-0. AND DWG NO 146A0081.
